Free Shipping to ARARAT, STAWELL, HORSHAM, BALLARAT (delivered on weekly basis)!!

Lemsip Max Decongestant Cold & Flu Hot Drink Lemon 10 Pack

Lemsip Max Decongestant Cold & Flu Hot Drink Lemon 10 Pack

  • $17.40
    Unit price per 
Shipping calculated at checkout.


Lemsip Max Decongestant Cold & Flu Hot Drink Lemon is for the temporary relief of symptoms of colds and flu, including body aches and pains, sore throat, headache and nasal congestion. Reduces fever.

This product does not contain Gluten

Directions:

- Keep to the recommended dose.
- Pour contents of sachet into mug and fill with hot water, but not boiling water.
- Stir until dissolved. If preferred sweeten to taste with sugar, honey or your usual sweetener.

Quantity: 10 oral powder sachets.

Do not use:
- In children 12 years and under.
- More than one sachet per dose.

Unless a doctor has advised:
- Adults: Do not use for more than a few days at a time.
- Do not give this medicine to children over 12 years and adolescents for more than 48hours.

Unless advised by a doctor or pharmacist:
- Do not take with other product containing paracetamol.

Consult your doctor or pharmacist before taking this medicine:
- If you are pregnant or breastfeeding.
- If you have high blood pressure, heart problems.
- If you are taking anti-depressant medication.
- With other medicines intended to treat the symptoms of the common cold.

While using this product.
- This product may cause sleeplessness.
- If an overdose is taken or suspected, ring the Poison Information Centre (Australia 13 11 26: New Zealand: 0800 764 766) or go to a hospital straight away even if you feel well because of risk of delayed, serious liver damage.
- Phenylketonurics are warned that this product contains aspartame.
- Keep out of reach of children.
Contains: Phenylephrine, Paracetamol.
Advisory statement: contains total sugars 2.2g in a base including sucrose and lactose.
Contains aspartame and saccharin.
Contains 129mg (5.6mmol) of sodium which should be taken into account by those on a low sodium diet.

  • Active Ingredient : PARACETAMOL, PHENYLEPHRINE HYDROCHLORIDE
Back to the top